User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kschischang, F.R.; Lutz, T. 
Title:
A Constrained Coding Approach to Error-Free Half-Duplex Relay Networks 
Abstract:
We show that the multicast capacity of an infinite-depth tree-structured network of error-free half duplex- constrained relays can be achieved using constrained coding at the source and symbol forwarding at the relays. 
Journal title:
IEEE Transactions on Information Theory 
Year:
2013 
Journal volume:
59 
Month:
May 
Journal issue:
10 
Pages contribution:
6258-6260 
Reviewed:
ja